Nov 9, 2008
Is the increase of bilirubin level a symptom of hcv or hcv/hiv coinfection?
Response from Dr. McGovern
Bilirubin can be elevated from a multitude of causes and is not specific even to hepatitis - it can occur with gallstones or drug toxicity and other causes as well.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Fatigue An Early Sign Of HIV?
- Is Itchy Skin A Symptom Of Acute HIV Infection?
- Is White Bumps On Penis A Sign Of Acute HIV Infection?
- Hairy Tongue After Licking Anus Worried I Have HIV
- Oral Ulcers After Touching Precum Sign Of HIV AIDS
- Sinus Infection After Sex With Hooker Condom Broke Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.